MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART HEART VALVE; TISSUE HEART VALVE
Model Number ART21SMT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
On december 19, 2016, the manufacturer was notified of the following: on (b)(6) 2016, a patient underwent a maze procedure and an avr.The valve was visually checked after implantation and no anomaly was observed.The tee was performed and no leak was confirmed.The patient's pre-operative platelet count was 194,000 units per microliter, the post-operative platelet count was 54,000 units per microliter, the 1st post-operative day platelet count was 46,000 units per microliter, and the 2nd post-operative day platelet count was 30,000 units per microliter.The patient then received a blood transfusion and the platelet count increased to 59,000 units per microliter and continued to increase gradually.The thrombocytopenia was not hit.
 
Additional Manufacturer Narrative
The partial manufacturing and material records for the solo smart heart valve, model #icv1247, s/n # (b)(4) were pulled and reviewed by quality control at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1247) solo smart heart valve at the time of manufacture and release.

Brand Name
SOLO SMART HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6262530
Report Number3004478276-2017-00003
Device Sequence Number19039711
Product Code LWR
UDI-Device Identifier00896208000467
UDI-Public(01)00896208000467(240)ICV1247(17)200502
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2020
Device Model NumberART21SMT
Device Catalogue NumberICV1247
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date01/18/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR